3rd treatment of caelyx

Hi there just a quick question, i had my 3rd Caelyx treatment on the 4th January all went well, I've had minimum side affects which is great but I've got some discolouration under my boobs, it's red and brown in colour, there is no rash, feel good and no temp just wondered if anyone else has had this, I've been on steroids for 5 days and anti sicknes tablets but they are finished now. Thanks ladies

11 Replies

  • Hi

    I had exactly the same thing only round my nether regions! I mentioned it to my Onc but they weren't concerned apparently Caelyx can cause skin discolouration. It was never sore and no itchiness, in fact I found the skin became very soft and silky. I found that it would get darker then flake off and then start again. It's 9 mths since I finished and I can still see a slight difference in colour although I don't find it goes as dark and peels as noticeably and it is definitely reducing over time.


  • Thank you xx

  • Hi there - yep I've had the same in exactly the same places - aren't I lucky! !

    I was told just to keep slapping the cream on and keep a close eye out for any soreness etc; the usual caelyx side effects of the skin.

    Glad treatment going well - I have one more to go next week xxx

  • Thank you it's great isn't it!!

    Hope treatment goes well to will think of you x

  • I too had dis-colouration of the skin, and it does get back to 'normal' although having had very pale colour skin it is still a bit darker than it was. Cream everywhere x2 a day and I fortunately had no other skin problems. What I did not ice is that I became very sensitive to heat, warm plates became very hot! and that is still the same.


  • Thanks holly, I'm the same sensitive to heat, so have to keep my hand and feet cool. My hands and feet go red to but go back to normal after a week or so.

  • Hi. Yes I have the same thing in the same area. It looks like I've had a dodgy spray tan ! My hands get discoloured too but go back to normal after a few days.

    I had really sore and itchy patches under my arms that had started to weep kind of like a burn but it has cleared up thankfully. I've had 4 treatments so 2 more to go and praying things don't get worse.


  • Hi Julie yes I look like that to, my hands and feet go red and I have to keep them quite cool but after a few days they go back to normal.

    Glad the itchy patches are better for you, it can be sore and so uncomfortable. I'm hoping the same, I've got 7 more to go.

    Sending you all my best wishes for things to go well for you xx

  • Same to you. Countdown from 7. It won't be long going in xo

  • I had my 5th Caelyx treatment also on the 4th January and due for the last one on the 2nd February. My side affects were vomiting nausea diarrhoea (slight) every now and then. Sore stomach red palms and under feet. Slight peeling of skin on hands but creams help but nothing under my boobs. I have been told everyone is different with their symptoms so I guess you are lucky that's all that you have got. Good luck with your remaining treatment and I hope it all goes well.



  • On my first Caelyx I had the nausea and slight vomiting but after that I've been ok, my oncologist gave me anti sickness tablets fora longer period which really helped me. So sorry you've had a rotten time of it, yes we are all different and it's so good that we can share our experiences. Wishing you well with your last treatment and really hope you get an easier time with this one. Xxx

You may also like...